# SDR IPXA1568608

- Difficulty date: July 28, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 545 Lbl 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FLOOR STRUCTURE WEB AT STA 545 LBL 57 HAS AREAS OF CORROSION.  REPAIRED IAW EA 111000 IR.
